# SDR GTIA2019072303502

- Difficulty date: July 23, 2019
- Submitted: July 25, 2019
- Operation: Air carrier
- Aircraft: N905NK
- Make and model: Airbus A320-271N
- Aircraft serial: 7334
- Aircraft time: 6,660 hours, 2,865 cycles
- Engine: Iae PW1127GJM
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: B, A

## Discrepancy

DURING CLIMBOUT THRU 11300 FT ENG #1 HIGH VIBRATION ECAM N1 RECHED 5.3VIB NO FRAME VIB UNDER WIEGHT LANDING SMOOTH LANDING. C/W TSM 71-00-00-810-873-A IAW VIB AT 5.3 FOR 2SECS NO DEFECTS NOTED CONTINUE TO MONITOR 50 FHT CYCLES.
